# SDR USAA2009051891209

- Difficulty date: May 6, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C3267714
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201062 & 6201065 - CORROSION ON STRAP BETWEEN BS 1006 TO BS 1029, RBL 4 & AT LBL 4.  REPLACED STRAP BETWEEN BS 1006 TO BS 1029, RBL 4 & AT LBL 4 IAW B737 SRM 51-10-02.
